# SDR SWAA030321

- Difficulty date: February 6, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 66,091 hours, 72,459 cycles
- Engine: JT8D9A
- Engine time: 60,967 hours, 66,826 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Part number: 6522441
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: J, M
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, DURING DEPARTURE NR 2 ENG OVERHEAT LIGHT ILLUMINATED.  FOUND 13TH STAGE LT MANIFOLD RUPTURED.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
